Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

On the L-function of the curves y² = x⁵ + A

Title data

Stoll, Michael ; Yang, Tonghai:
On the L-function of the curves y² = x⁵ + A.
In: Journal of the London Mathematical Society. Vol. 68 (2003) Issue 2 . - pp. 273-287.
ISSN 0024-6107
DOI: https://doi.org/10.1112/S0024610703004460

Abstract in another language

Let CA/Q be the curve y^2 = x^5 + A, and let L(s, J_A) denote the L-series of its Jacobian. Under the assumption that the sign in the functional equation for L(s, J_A) is +1, the critical value L(1, J_A) is evaluated in terms of the value of a theta series for Q(sqrt(5)) depending on A at a complex multiplication point coming from Q(ζ5).

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II > Chair Mathematics II - Univ.-Prof. Dr. Michael Stoll
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 03 Feb 2015 07:17
Last Modified: 10 Mar 2015 15:26
URI: https://eref.uni-bayreuth.de/id/eprint/6222